Maximum modulus principle for “holomorphic functions” on the quantum matrix ball
Journal article, 2019

We describe the Shilov boundary ideal for a q-analog of the algebra of holomorphic functions on the unit ball in the space of n×n matrices and show that its C⁎-envelope is isomorphic to the C⁎-algebra of continuous functions on the quantum unitary group Uq(n).

Boundary ideal

C -envelope ⁎

Quantum group

Author

Olga Bershtein

University of Copenhagen

Olof Giselsson

Chalmers, Mathematical Sciences, Analysis and Probability Theory

Lyudmyla Turowska

Chalmers, Mathematical Sciences, Analysis and Probability Theory

Journal of Functional Analysis

0022-1236 (ISSN) 1096-0783 (eISSN)

Vol. 276 5 1479-1509

Subject Categories

Algebra and Logic

Geometry

Mathematical Analysis

DOI

10.1016/j.jfa.2018.09.003

More information

Latest update

2/12/2019